# SDR SWAA2020111730333

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE IS LOOSE.  REMOVED AND INSTALLED FWD ENTRY DOOR ASSIST HANDLE, PER AMM 52-11-31-802 STEPS 2F(3) AMM 52-11-31-400-802 STEPS 3G(2).
